# SDR DALA2016112109085

- Difficulty date: May 17, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,438 hours, 33,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R HAS CORROSION AT FRAMES 25 TO 26.  REMOVED AND REPLACED THE  STRINGER IAW SRM 53-21-13.
